# SDR SIMA200320801

- Difficulty date: July 24, 2003
- Submitted: October 8, 2003
- Operation: Air carrier
- Aircraft: N649PP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145234
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Part number: MS277891A
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED AN EMERGENCY LIGHT NO ARMED MESSAGE ON EICAS WITH THE EMERGENCY LIGHT SWITCH IN THE ARM POSITION.  MAINTENANCE REMOVED AND REPLACED THE EMERGENCY LIGHT SWITCH IAW EMB MM.  OPS CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
